# SDR COMA0160328

- Difficulty date: March 19, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 11,924 hours, 11,321 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 6229820008
- Part serial: 876
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 1,664 hours, 1,553 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE OUTLINE ON EICAS HYDRAULIC PAGE, ALTERNATES FROM CYAN TO WHITE THEN BACK TO CYAN.  REPLACED THE NR 2 DCU.
